MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GOWN,SIRUS,POLYRNF,SETINSLV,XL,20/CS

Medline Industries, LP MEDLINE; GOWN,SIRUS,POLYRNF,SETINSLV,XL,20/CS
Catalog Number DYNJP2202S
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there were "strikethrough" saturation incidents where blood permeated through the abdominal & sleeve areas and onto the staffs' scrubs, clothing and skin.".
 
Additional Manufacturer Narrative
It was reported by the customer, during "recovery of a donor" blood and bodily fluids "seeped through gown, their scrubs, and ultimately onto their skin," and the area of the gown that allowed for permeation were the "abdominal and sleeve areas"; the user required "serologies" which were "all negative" and the staff member is doing "well at this time." the samples were tested using the w.L.Gore elbow lean test, performed by putting synthetic blood onto the gown and pressing, and both sleeves and the abdominal area of the returned gown were tested.Medline was unable to duplicate the reported issue, and the issue is not confirmed with received samples.Based on the investigation results, no further actions are being taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GOWN,SIRUS,POLYRNF,SETINSLV,XL,20/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50531972
Report Number1417592-2026-28999
Device Sequence Number10069089
Product Code FYA
UDI-Device Identifier40080196304746
UDI-Public40080196304746
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K182172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP2202S
Device Lot Number31123120058E
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown